Some applications of the theory of ordinary differential equations to population growth problems.

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)369-385
Number of pages17
JournalAnais da Academia Brasileira de Ciencias
Volume48
Issue number3
StatePublished - Dec 1 1976
Externally publishedYes

Fingerprint

Mathematics
Population Growth
Disasters
Theoretical Models

ASJC Scopus subject areas

  • General

Cite this

Some applications of the theory of ordinary differential equations to population growth problems. / Brauer, Fred.

In: Anais da Academia Brasileira de Ciencias, Vol. 48, No. 3, 01.12.1976, p. 369-385.

Research output: Contribution to journalArticle

@article{184159b41ee8419494f584dcc35c8f54,
title = "Some applications of the theory of ordinary differential equations to population growth problems.",
author = "Fred Brauer",
year = "1976",
month = "12",
day = "1",
language = "English (US)",
volume = "48",
pages = "369--385",
journal = "Anais da Academia Brasileira de Ciencias",
issn = "0001-3765",
publisher = "Academia Brasileira de Ciencias",
number = "3",

}

TY - JOUR

T1 - Some applications of the theory of ordinary differential equations to population growth problems.

AU - Brauer, Fred

PY - 1976/12/1

Y1 - 1976/12/1

UR - http://www.scopus.com/inward/record.url?scp=0017204435&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0017204435&partnerID=8YFLogxK

M3 - Article

C2 - 1032091

AN - SCOPUS:0017204435

VL - 48

SP - 369

EP - 385

JO - Anais da Academia Brasileira de Ciencias

JF - Anais da Academia Brasileira de Ciencias

SN - 0001-3765

IS - 3

ER -